# SDR AALA961871

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 2098 - AFTER TAKEOFF LAX, WHEN LANDING GEAR RETRACTED, RED NOSE LANDING GEAR LIGHT REMAINED ILLUMINATED WITH ASSOCIATED WIND NOISE GEAR AREA.  EXTENDED LANDING GEAR AND AIRCRAFT RETURNED TO LAX, LANDING OVERWEIGHT WITHOUT INCIDENT.  ACCOMPLISHED OIL AND NITROGEN SERVICING TO NOSE GEAR STRUT.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  (M)
